Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering from Parkinson, under medication, postrual activities abnormal. Reason? What are solution of side effect?

Hi, My mom aged 52 Yrs is suffering from Parkinson disease for past 3 years and she is under medication . She is having 3 syndopa 110 tablets daily at equal intervals as prescribed by the doctor,due to which her postural activities are abnormal and she faints sometimes, why is this happening? What are the solutions for these side effects? Please clarify.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Parkinson's disease (PD) is a degenerative disease of the brain, and it requires medications lifelong. Despite medications, the disease continues to get worse in severity leading to disability.

Syndopa (levodopa) is the main medication used for treating PD, as it provides dopamine (which is deficient in brain of PD patients).

Postural giddiness- giddiness that occurs on standing- is a common side effect of syndopa. To avoid this, she should be sitting up slowly, from a sleeping posture, and then try to get up slowly and walk. If she still has side effects, the dose of syndopa may be reduced.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Thu, 7 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor